# SDR SIMA20220403001

- Difficulty date: April 3, 2022
- Submitted: April 10, 2022
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 42,028 hours, 37,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070011500
- Condition: Broken
- Location: Fa
- Component: Flashlight, Eme
- Component part number: P2070011500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA EMERGENCY FLASHLIGHT HOLDER BROKEN-C/A-DEFERRED PER 25-32 MEL. (M) PROCEDURES C/W
